# SDR QXEA9700092

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Oil Leaking
- Location: Nr 2
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT CREW NOTICED SMOKE COMING FROM FIRST OFFICERS GASPER VENT ON LANDING.  NR 2 BLEED AIR SHUTOFF AND SMOKE SEEMED TO STOP.  NR 2 COOLING TURBINE REPLACED I/A/W MAINTENANCE MANUAL.  NR 2 BLEED AIR OPS CHECKED GOOD.
